# SDR C2XA06IA088

- Difficulty date: May 31, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 8,226 hours, 4,369 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2866, DURING CLIMB THE CREW REPORTED SMOKE IN THE GALLEY.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GALLEY LIGHT BALLAST, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
